MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION; SET, BLOOD TRANSFUSION
Model Number 2C7627
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a y-type blood/solution set was leaking.A blood bag was spiked and clamped appropriately when it was observed that blood began to leak out of the clamped area and rapidly filled the large chamber rather than properly flowing.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, e4, g2, h3, h6, h10, h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The sample was observed to be contaminated with blood.Hence, no additional testing could be performed.The reported condition was verified.The cause of the condition could not be determined.However, this could have occurred due to a damaged component or the device could be out of specification.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20724401
Report Number1416980-2024-06610
Device Sequence Number19778920
Product Code BRZ
UDI-Device Identifier00085412004136
UDI-Public(01)00085412004136
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C7627
Device Catalogue Number2C7627
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown